PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Around ${\rm cofin}$

Volume 134 / 2014

Andrzej Rosłanowski, Saharon Shelah Colloquium Mathematicum 134 (2014), 211-225 MSC: Primary 03E17; Secondary 03E35. DOI: 10.4064/cm134-2-5

Abstract

We show the consistency of “there is a nice $\sigma $-ideal ${\mathcal I}$ on the reals with ${\rm add}({\mathcal I})=\aleph _1$ which cannot be represented as the union of a strictly increasing sequence of length $\omega _1$ of $\sigma $-subideals”. This answers [Borodulin-Nadzieja and Głąb, Math. Logic Quart. 57 (2011), 582–590, Problem 6.2(ii)].

Authors

  • Andrzej RosłanowskiDepartment of Mathematics
    University of Nebraska at Omaha
    Omaha, NE 68182-0243, U.S.A.
    e-mail
    e-mail
  • Saharon ShelahInstitute of Mathematics
    The Hebrew University of Jerusalem
    91904 Jerusalem, Israel
    and
    Department of Mathematics
    Rutgers University
    New Brunswick, NJ 08854, U.S.A.
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image